# SDR SIMA20250810001

- Difficulty date: August 10, 2025
- Submitted: September 4, 2025
- Operation: Air carrier
- Aircraft: N287NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000828
- Aircraft time: 15,190 hours, 10,186 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17005663005
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FWD SILL HAS CORROSION BETWEEN FR 13 AND FR 14 @ Y=+48" (MAJOR REPAIR) (LEVEL 2 CORROSION) BLENDED CORROSION ON FWD RH SILL AT FR13-FR14 AND Y=+48" PER EMB 175 SRM 51-10-03. BLENDED AREA MEASURES (L: 3" W: 1" D: .015".) AREA MEASURED USING DEPTH GAUGE AND IS FOUND TO BE OUT OF ALLOWABLE LIMITS PER SRM 53-10-10/AD06. REMOVED FWD RH SILL BETWEEN FR12 AND FR14 AND Y= +48? PER EMB 175 SRM 51-40-08. LOCATED, DRILLED AND TREATED NEW FWD RH SILL (PN: 170-05663-005) BETWEEN FR12 AND FR14 AND Y= +48" PER EMB 175 SRM 51-40-02. TREATED USING ALODINE PER EMB 175 SRM 51-23-04. RESTORED FINISH ON FWD RH SILL BETWEEN FR13-FR14 AND Y= +48?
